# SDR CA960619033

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: 2nd Stage
- Part time: 3,121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN THE BEND RADIUS OF THE SECOND STAGE NOZZLE DIAPHRAGM. NOZZLES SENT TO MANUFACTURER.  PART TC:  4,214.
